# SDR YENA2025092600970

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 12,588 hours, 1,865 cycles
- System (JASC): 3150 · Central Warning
- Part: Wire Harness
- Part number: 10209097
- Part serial: 3FEAF03287
- Condition: Failed
- Location: Nr 2 Eng
- Part time: 1,000 hours, 148 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) "ENG 2 MINOR FAULT ( MINOR FAULT CAUTIONS ON ECAM EWD ); REMOVED AND REPLACED ENG #2 EEC W03 WIRING HARNESS IAW AMM 73-21-63. OPS CHK GOOD. NO FAULTS/MSG NOTED. THIS CLEARS MDDR. MX-4 UPDATED
